# SDR FDEA201806051395

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 50,396 hours, 23,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, COURIER SEAT TRACK, CORROSION ON UPPER SURFACE AT RBL 12 AND BETWEEN FS 345 AND FS 365. REMOVED CORROSION ON SEAT TRACK AT CABIN COURIER AREA FS 345 TO 365 RBL 12 AND EVALUATED DAMAGE ORIG. MAT: .070", MAT LOSS: .011", MAT. REM: .059" FOUND OUT OF LIMITS IAW SRM 53-00-52-1A FIG 101 DET VII. LOCATED AND DRILLED AND TRIMMED NEW SEAT TRACK SECTION IAW SRM 51-40-05-0G AND VA DWG 3470 REV G AND VA DCN 3504-NC-2. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-40-02-0G AND VA DWG 3470 REV G.
